# SDR SWAA091380

- Difficulty date: February 28, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 43,011 hours, 35,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EEPLS STRIP LOOSE AT ROW 8.  SECURED EEPLS PER MM.
